Advertisement

The Journal of Geometric Analysis

, Volume 28, Issue 4, pp 3747–3774 | Cite as

The Equivariant Second Yamabe Constant

  • Guillermo HenryEmail author
  • Farid Madani
Article
  • 78 Downloads

Abstract

For a closed Riemannian manifold of dimension \(n\ge 3\) and a subgroup G of the isometry group, we define and study the G-equivariant second Yamabe constant and obtain some results on the existence of G-invariant nodal solutions of the Yamabe equation.

Keywords

Equivariant Yamabe constants Yamabe equation Nodal solutions 

Mathematics Subject Classification

53C21 

References

  1. 1.
    Akutagawa, K., Florit, L., Petean, J.: On Yamabe constants of Riemannian products. Commun. Anal. Geom. 15, 947–969 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ammann, B., Humbert, E.: The second Yamabe invariant. J. Funct. Anal. 235, 377–412 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aubin, T.: Équations différentielles non-linéaires et probléme de Yamabe concernant la courbure scalaire. J. Math. Pures Appl. 55(3), 269–296 (1976)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aubin, T.: Sur quelques problèmes de courbure scalaire. J. Funct. Anal. 240, 269–289 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Djadli, Z., Jourdain, A.: Nodal solutions for scalar curvature type equations with perturbations terms on compact Riemannian manifolds. Bollettino della Unione Matematica Italiana. Serie VIII. Sez. B. Art. Ric. Mat 5(1), 205–226 (2002)MathSciNetzbMATHGoogle Scholar
  6. 6.
    El Sayed, S.: Second eigenvalue of the Yamabe operator and applications. Calc. Var. Partial Differ. Equ. 50(3–4), 665–692 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Hebey, E.: Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities. Courant Lecture Notes, vol. 5, 2nd edn. AMS/CIMS, New York (2000)zbMATHGoogle Scholar
  8. 8.
    Hebey, E., Vaugon, M.: Courbure scalaire prescrite pour des variétes non conformément difféomorphes à la sphère. C. R. Acad. Sci. Paris 316(3), 281–282 (1993)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Hebey, E., Vaugon, M.: Le problème de Yamabe équivariant. Bull. Sci. Math. 117, 241–286 (1993)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Hebey, E., Vaugon, M.: Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth. J. Funct. Anal. 119(2), 298–318 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hebey, E., Vaugon, M.: Sobolev spaces in the presence of symmetries. J. Math. Pures Appl. 76(10), 859–881 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Henry, G.: Second Yamabe constant on Riemannian products. J. Geom. Phys. 114, 260–275 (2016).Google Scholar
  13. 13.
    Holcman, D.: Solutions nodales sur les variétés Riemannienes. J. Funct. Anal. 161(1), 219–245 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Jourdain, A.: Solutions nodales pour des équations du type courbure scalaire sur la sphére. Bull. Sci. Math. 123, 299–327 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Lee, J.M., Parker, T.H.: The Yamabe problem. Bull. Am. Math. Soc. (New Ser.) 17(1), 37–91 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 17.
    Madani, F.: Equivariant Yamabe problem and Hebey Vaugon conjecture. J. Funct. Anal. 258, 241–254 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 18.
    Madani, F.: Hebey–Vaugon conjecture II. C. R. Acad. Sci. Paris Ser. I 350, 849–852 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 19.
    Madani, F.: A detailed proof of a theorem of Aubin. J. Geom. Anal. 26(1), 231–251 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 20.
    Petean, J.: On nodal solutions of the Yamabe equation on products. J. Geom. Phys. 59(10), 1395–1401 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 21.
    Schoen, R.: Conformal deformation of a Riemannian metric to constant scalar curvature. J. Differ. Geom. 20(2), 479–495 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 22.
    Trüdinger, N.S.: Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. Ann. Scuola Norm. Sup. Pisa 22, 265–274 (1968)MathSciNetzbMATHGoogle Scholar
  22. 23.
    Yamabe, H.: On a deformation of Riemannian structures on compact manifolds. Osaka Math. J. 12, 21–37 (1960)MathSciNetzbMATHGoogle Scholar
  23. 24.
    Yau, S.T.: Remarks on conformal transformations. J. Differ. Geom. 8(3), 369–381 (1973)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2018

Authors and Affiliations

  1. 1.Departamento de MatemáticaFCEyN, Universidad de Buenos AiresBuenos AiresArgentina
  2. 2.CONICETBuenos AiresArgentina
  3. 3.Institut für MathematikGoethe Universität FrankfurtFrankfurt am MainGermany

Personalised recommendations